# SDR USAA2011011090156

- Difficulty date: December 20, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON LEFT PYLON SPIGOT FITTING BORE BETWEEN LEFT PYLON STA 6465 TO STA063.  REPLACED LEFT PYLON SPIGOT FITTING BETWEEN LEFT PYLON STA 6465 TO STA 063 IAW A320 SRM 54-51-12.
